# SDR IPXA2017030114597

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 24,803 hours, 17,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LAMPS INOPERATIVE IN FWD ENTRY DOOR EMERGENCY EXIT SIGN.  REPLACED THE LAMPS IAW AMM 33 51 01.  OPS CHECKED NORMAL.
